MAUDE Adverse Event Report: SYNTHES GMBH 1.5MM VAL T-PLATE 3 HOLES HD-7 HOLES SHAFT; PLATE, FIXATION, BONE

SYNTHES GMBH 1.5MM VAL T-PLATE 3 HOLES HD-7 HOLES SHAFT; PLATE, FIXATION, BONE
Catalog Number 02.130.252
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: hwc.D6: date of implantation is an unknown date between 2008 and 2023.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hand plates in collaboration with depuy synthes, together with cleveland clinic foundation (ccf) database designers, program managers, research assistants, and biostatisticians, has developed a report that summarizes safety and effectiveness data on 67 patients who underwent hand surgery at ccf between 2008 and 2023 utilizing depuy synthes (dps) hand plates.Implants involved were lcp compact hand plates or va locking hand system.3 patients were noted to have more than one plate implanted.Dps screws were involved.Patient #19 42-year-old male was implanted with a va locking hand plates (02.130.252) with 6 screws.One additional adjunctive fixation biomaterials was used for comminution / bone loss post op complication was reported for persistent right small finger metacarpophalangeal joint posttraumatic stiffness, limited rom.The complication is noted to be related to the procedure or implants.There is no device failure noted.Treatment: removal of right fifth metacarpal plates and screws and extensor tenolysis, and dorsal metacarpophalangeal joint capsulotomy.This report is for a 1.5mm val t-plate 3 holes hd-7 holes shaft.This is report 1 of 7 for (b)(4).

Brand Name
1.5MM VAL T-PLATE 3 HOLES HD-7 HOLES SHAFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19101087
Report Number8030965-2024-05061
Device Sequence Number7344068
Product Code HRS
UDI-Device Identifier10886982044792
UDI-Public(01)10886982044792
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.130.252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale